# SDR QXEA200603105

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,077 hours, 13,240 cycles
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,550 hours, 4,861 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2512, RETURNED TO GATE, ON TAXI FOR DEPARTURE, NR 2 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED.  NO ABNOMAL FUEL FLOW NOTED.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
